Robust finite-time control approach for robotic manipulators

Zhao, D., Li, S. and Zhu, Q. (2008) Robust finite-time control approach for robotic manipulators. IET Control Theory Applications, 4 (1). pp. 1-15. ISSN 1751-8644 Available from:

[img] Microsoft Word - Accepted Version
PDF - Accepted Version

Publisher's URL:

Item Type:Article
Uncontrolled Keywords:Lyapunov methods, manipulators, robust control, backstepping method, finite-time Lyapunov stability, robotic manipulator, robust finite-time control, stability control, two-link robot model
Faculty/Department:Faculty of Environment and Technology > Department of Engineering Design and Mathematics
ID Code:12581
Deposited By: J. Newton
Deposited On:20 Dec 2010 12:05
Last Modified:19 Apr 2018 04:04

Request a change to this item

Total Document Downloads in Past 12 Months

Document Downloads

Total Document Downloads

More statistics for this item...